Jump to content


9.9 lens effect

bug headache

  • Please log in to reply
13 replies to this topic

Nigmata #1 Posted 15 July 2015 - 10:37 AM

    Private

  • Player
  • 30745 battles
  • 41
  • [MEHD] MEHD
  • Member since:
    04-14-2015

I have a problem with new 0.9.9 update. I cant able to disable this effect, like lens in my screen. Sides are blurry, i got a headache because of this.

 

shot_380.jpg

 

mod: ok, need to disable postprocessing.... really good feature to make headache for players.


Edited by Nigmata, 15 July 2015 - 10:49 AM.


DonGonzalesGacha #2 Posted 15 July 2015 - 12:39 PM

    Second Lieutenant

  • Clan Diplomat
  • 34981 battles
  • 1,071
  • [DAG0D] DAG0D
  • Member since:
    05-21-2011

View PostNigmata, on 15 July 2015 - 09:37 AM, said:

I have a problem with new 0.9.9 update. I cant able to disable this effect, like lens in my screen. Sides are blurry, i got a headache because of this.

 

shot_380.jpg

 

mod: ok, need to disable postprocessing.... really good feature to make headache for players.

 

Thank god, you saved my life. Why would they introduce something like this in the first place, it looks crap, people have disabled similar effects in sniper mode since a long time and it adds nothing to the game. 8/8 Patch WG



omnicognate #3 Posted 16 July 2015 - 05:16 PM

    Private

  • Player
  • 13727 battles
  • 13
  • [AXIOM] AXIOM
  • Member since:
    11-25-2012
I'm still confused at how you disable the lens effect, i cant find a post processing option

SirKnumskull #4 Posted 16 July 2015 - 05:25 PM

    Major

  • Player
  • 18374 battles
  • 2,793
  • Member since:
    04-07-2014

View Postomnicognate, on 16 July 2015 - 05:16 PM, said:

I'm still confused at how you disable the lens effect, i cant find a post processing option

 

In the graphics tab. You need to click on details and then move the postprocessing slider all the way to the left. Further down you'll find a motion blur slider, I'd recommend to turn that off aswell.

omnicognate #5 Posted 16 July 2015 - 05:50 PM

    Private

  • Player
  • 13727 battles
  • 13
  • [AXIOM] AXIOM
  • Member since:
    11-25-2012

View PostSirKnumskull, on 16 July 2015 - 04:25 PM, said:

 

In the graphics tab. You need to click on details and then move the postprocessing slider all the way to the left. Further down you'll find a motion blur slider, I'd recommend to turn that off aswell.

 

Got it, thanks a lot :D

ClassicFrog #6 Posted 16 July 2015 - 06:38 PM

    Lieutenant Сolonel

  • Player
  • 48321 battles
  • 3,008
  • Member since:
    04-05-2012
Does the postprocessing do anything else than blurring the edges? Would I be getting rid of any other features if I was to disable it?

SirKnumskull #7 Posted 16 July 2015 - 07:15 PM

    Major

  • Player
  • 18374 battles
  • 2,793
  • Member since:
    04-07-2014

View PostClassicFrog, on 16 July 2015 - 06:38 PM, said:

Does the postprocessing do anything else than blurring the edges? Would I be getting rid of any other features if I was to disable it?

 

Yes, it also includes nice things like anisotropic filtering. But since there is only one slider it is better to turn it all off, I even had it off before the patch just for visual clarity.

Enforcer1975 #8 Posted 17 July 2015 - 05:56 AM

    Field Marshal

  • Player
  • 21568 battles
  • 10,968
  • Member since:
    05-04-2014

View PostX3N4, on 15 July 2015 - 12:39 PM, said:

 

Thank god, you saved my life. Why would they introduce something like this in the first place, it looks crap, people have disabled similar effects in sniper mode since a long time and it adds nothing to the game. 8/8 Patch WG

First players cried for more realistic details when hardware got better...devs add them. Players see they only have disadvantages [ sun blinding, can't see through fog or smoke effects, turn off shadows so players can't hide under trees, tall bushes or dark corners, increase gamma at night because nighttime in the wilderness isn't supposed to be dark etc. ] so they dial them down or even turn them off...Just a general example. 


Edited by Enforcer1975, 17 July 2015 - 05:59 AM.


Cobra6 #9 Posted 17 July 2015 - 10:37 AM

    Field Marshal

  • Beta Tester
  • 16506 battles
  • 17,295
  • [RGT] RGT
  • Member since:
    09-17-2010

It's called chromatic aberration and I actually really like it to be honest. It's a phenomena normally associated with "cheaper" camera lenses that slightly distorts and discolours things around the edges of the picture.

It is a realistic effect you get when filming something or taking a picture. However I agree there needs to be a tickbox to turn it off simply labelled "Chromatic Aberration" or "Edge Blur" or something similar.

 

Spoiler

 

Cobra 6


Edited by Cobra6, 17 July 2015 - 10:43 AM.


Balc0ra #10 Posted 17 July 2015 - 10:56 AM

    Field Marshal

  • Player
  • 72088 battles
  • 20,319
  • [WALL] WALL
  • Member since:
    07-10-2012
I had it on max before and the first few games were horrid for my head. Turned it to medium and now it's way better and looks like it did before the current patch tbh.

Persesaapas #11 Posted 17 July 2015 - 11:02 AM

    Staff Sergeant

  • Player
  • 21795 battles
  • 395
  • [-WZ-] -WZ-
  • Member since:
    09-02-2011
Thats one of the things with motion blur i haven't ever understood. I get horrible headache from those "effects". I usually try to focus on WHOLE screen instead of one small tiny spot on the center of the screen.

hgjwz #12 Posted 17 July 2015 - 11:06 AM

    Captain

  • Player
  • 13313 battles
  • 2,263
  • Member since:
    02-10-2013
Honestly iv never understood any kind of motion blur in games like these, just makes the game look shi* imo and gives a fast headache for playing few hours.

____prophet____ #13 Posted 17 July 2015 - 01:30 PM

    Lieutenant

  • Player
  • 27977 battles
  • 1,652
  • Member since:
    01-30-2015
I like the effect, it makes the game look more movie-like and smooths out the edges that shout "video game".

ClassicFrog #14 Posted 17 July 2015 - 02:16 PM

    Lieutenant Сolonel

  • Player
  • 48321 battles
  • 3,008
  • Member since:
    04-05-2012

View PostPersesaapas, on 17 July 2015 - 10:02 AM, said:

Thats one of the things with motion blur i haven't ever understood. I get horrible headache from those "effects". I usually try to focus on WHOLE screen instead of one small tiny spot on the center of the screen.

 

How dare you not to tunnel vision? :(







Also tagged with bug, headache

1 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users